MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV PACIFIC PLUS US; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

MEDTRONIC MEXICO S. DE R.L. DE CV PACIFIC PLUS US; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Catalog Number PCP060300150
Medical Device Problem Codes Deflation Problem (1149); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was difficulty inserting the catheter and the pacific plus was slow to deflate.The sheath used was a 6fr non medtronic device, and the vessel was pre-dilated with a medtronic pacific plus device.The instructions for use were followed without issue.The device was safely removed, and a new device was used to complete the procedure.No damage was noted to the balloon catheter.The balloon was inflated using a inflations device and no issues were noted during inflation.Contrast/saline inflation fluid was used (% unknown).The balloon was eventually fully deflated for removal normally, the issue was the balloon was not able to be re-inserted for a 2nd time.No patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PACIFIC PLUS US
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo cucapah 10510 el lag
tijuana baja california,mx 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23606383
Report Number9617601-2025-02887
Device Sequence Number21311811
Product Code LIT
UDI-Device Identifier08033477072029
UDI-Public(01)08033477072029(17)280129(10)230576939
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPCP060300150
Device Lot Number230576939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date11/20/2025
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown